# SDR ASOA2015072713544

- Difficulty date: July 27, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL FROM FS 399-409+112 HAS SEVERAL AREAS OF CORROSION, SOME SEVERE INTERGRANULAR.  REMOVED LT FLOOR SEAT RAIL FROM FS 399 TO FS 409 IAW AMM 53-01-11-000-802 AND SRM 51-41-02.  LOCATED HOLES IN BULK MATERIAL, PN N126-2075, PO W35264, FS 399-FS 409+112 IAW SRM 51-40-11.  C/W REO 601R-53-00-485, REV-DATED 09/28/12. C/W REO 601R-53-00-485, REV  DATED 09/28/12 ECTC.  C/W REO 601R-53-00-485, REV DATED 12/07/14 AND IAW SRM 51-41-02. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
